# SDR AALA201901159002

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HANDLE ON THE LEFT SLIDING WINDOW.  MAINTENANCE REPLACED THE HANDLE IAW AMM 56-12-12-400-003-A, AND AMM 56-12-11-400-001-A.
